# SDR ASOA201100567

- Difficulty date: March 23, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 22,183 hours, 18,858 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME BRACKET AT FS 319.70 RBL 42, SHOWS HEAVY CORROSION.  LOCATED NEW BRACKET IAW SRM 51-42-06, 51-42-21.  INSTALLED IAW SRM 51-42-21.  REPAIR CLASSIFIED AS MINOR.
